# SDR IPXA2016070705516

- Difficulty date: July 5, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 15,969 hours, 9,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: A5361235620100
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT SIDE AVIONICS COMPARTMENT FRAME 10 CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-21.
